# SDR DL73K002183

- Difficulty date: November 7, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 38,405 hours, 31,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER HINGE CUTOUT OF THE L2 DOOR OPENING WAS FOUND CRACKED IN THE SKIN AND BONDED DOUBLER.  THE CRACK WAS ROUTED OUT TO REMOVE THE DAMAGE.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL DOUBLER INSTALLED PER B737 SRM 53-30-3, FIG 21A AND ER/A 379178-14, REV A.
